Stably rational algebraic tori
Journal de Théorie des Nombres de Bordeaux, Volume 11 (1999) no. 1, pp. 263-268.

The rationality of a stably rational torus with a cyclic splitting field is proved.

On montre qu'un tore stablement rationnel avec un corps de décomposition cyclique est rationnel.

@article{JTNB_1999__11_1_263_0,
     author = {Valentin E. Voskresenskii},
     title = {Stably rational algebraic tori},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {263--268},
     publisher = {Universit\'e Bordeaux I},
     volume = {11},
     number = {1},
     year = {1999},
     doi = {10.5802/jtnb.250},
     zbl = {0946.14030},
     mrnumber = {1730444},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.250/}
}
TY  - JOUR
TI  - Stably rational algebraic tori
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1999
DA  - 1999///
SP  - 263
EP  - 268
VL  - 11
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.250/
UR  - https://zbmath.org/?q=an%3A0946.14030
UR  - https://www.ams.org/mathscinet-getitem?mr=1730444
UR  - https://doi.org/10.5802/jtnb.250
DO  - 10.5802/jtnb.250
LA  - en
ID  - JTNB_1999__11_1_263_0
ER  - 
%0 Journal Article
%T Stably rational algebraic tori
%J Journal de Théorie des Nombres de Bordeaux
%D 1999
%P 263-268
%V 11
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.250
%R 10.5802/jtnb.250
%G en
%F JTNB_1999__11_1_263_0
Valentin E. Voskresenskii. Stably rational algebraic tori. Journal de Théorie des Nombres de Bordeaux, Volume 11 (1999) no. 1, pp. 263-268. doi : 10.5802/jtnb.250. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.250/

[1] A. Beauville, J.-L. Colliot-Thélène, J.-J. Sansuc, Sir P. Swinnerton-Dyer, Variétés stablement rationnelles non rationnelles. Ann. Math. 121 (1985), 283-318. | MR: 786350 | Zbl: 0589.14042

[2] V. Voskresenski, The geometry of linear algebraic groups. Proc. Steklov Inst. Math. 132 (1973), 173-183. | MR: 342521 | Zbl: 0309.14040

[3] V. Voskresenski, Fields of Invariants of Abelian Groups. Russian Math. Surveys 28 (1973), 79-105. | MR: 392935 | Zbl: 0289.14006

[4] A. Klyachko, On the rationality of tori with a cyclic splitting field. Arithmetic and Geometry of Varieties, Kuibyshev Univ., 1988, 73-78 (Russian). | Zbl: 0751.14031

[5] A. Chistov, On the birational equivalence of tori with a cyclic splitting field. Zapiski Nauchnykh Seminarov LOMI 64 (1976), 153-158 (Russian). | MR: 450282 | Zbl: 0358.14017

Cited by Sources: